# SDR UALA2013071204893

- Difficulty date: July 12, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 88,537 hours, 14,173 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Splice Plate
- Condition: Loose
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HEATSHIELD HAS SEVEN LOOSE FASTENERS ON THE INBD SIDE OF PYLON.  DURING REPAIR IAW AMM 54- 50-98 PG 802,  BORESCOPE SHOWED A CRACKED RT PYLON AFT SPLICE PLATE. FABRICATED A REPLACEMENT SPLICE PLATE IAW DWG 313T3355 AND INSTALLED IAW AMM.
